Journal Article

Optimal control for cooperative parabolic systems governed by Schrödinger operator with control constraints

G. M. Bahaa

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 1, pages 1-12
Published in print March 2007 | ISSN: 0265-0754
Published online March 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnl001
Optimal control for cooperative parabolic systems governed by Schrödinger operator with control constraints

Show Summary Details

Preview

A distributed control problem for cooperative parabolic systems governed by Schrödinger operator is considered. The performance index is more general than the quadratic one and has an integral form. Constraints on controls are imposed. Making use of the Dubovitskii–Milyutin theorem given by Walczak (1984, One some control problems. Acta Univ. Lod. Folia Math., 1, 187–196), the optimality conditions are derived for the Dirichlet problem.

Keywords: cooperative parabolic systems; Schrödinger operator; existence of solution; optimal control; optimality conditions; Dubovitskii–Milyutin theorem; conical approximations; Weierstrass theorem

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.